Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

12 results for tags: nausea

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 12 results

  1. pocketfulofsunshine

    Spiro Vs. Antibiotics

    Has anyone taken both Spiro and Antibiotics--at different times? I had a lot of reactions from antibiotics, although they made my skin clear, and my stomach is now very sensitive to medications. I want to try Spiro instead and was wondering if it caused anyone to have stomach problems like nausea, gastritis, or esophagitis? Basically, has Spiro had fewer stomach-related side effects than antibiotics for you guys? I'm desperate and I want Spiro to work! Also, Spiro reduces the amount of androg
  2. Catalinamariah

    2nd Pill

    Okay so I've taken my second pill of Accutane this morning. I can say that I think it's already affecting my acne. I have a bunch of big spots on my chin under the skin and I can actually feel them shrinking. They kind of itch because of it as well. I looked in the mirror and they look smaller as well. Hopefully I can skip the initial breakout because I was on what my derm told me was the topical version of Accutane for about a month waiting for my Accutane to process and THAT gave me a ridiculo
  3. shourpower

    Isotretinoin/loss Of Appetite?

    Has anyone else experienced a loss of appetite? I'm seriously nauseated and thinking about food makes me sick to my stomach. I'm on day 5 and I feel horrible!
  4. After taking my night dose of Accutane I felt really terrible last night, like I want to puke. I didn't get a good sleep, just tossed and turned on my bed at about 3am, 5am, 6am... I think at one point I woke up with a headache, but still tried to get some sleep. Felt dizzy when I got up. This morning I also felt nauseous after taking my dose. I'm on my 12th day on Accutane and this is the first time I experienced this side effects. Also a little numbness on my hands. Is there something I'
  5. Michigander

    Spironolactone & serious nausea

    Hi, I'm brand new to the website but hoping someone can help me. I started Spiro for my hormonal acne about a week ago and I all I've been able to get down in the past 48 hours is a luna bar. I don't have an appetite but also even the thought of food is making me sick. I exhaustingly agreed to spiro after trying every natural alternative. I stay away from all medications normally, even advil. I tried birth control for my acne a while ago but it didn't help much and i didn't like being on it, onc
  6. Hi! So I have been taking Lymecycline for just over two months now, it has worked wonders for my skin but I feel extremely nauseous for a few hours after taking it, I take it at night before I sleep for that reason. Recently I started my latest prescription of the antibiotic and have lost ALL of my appetite which is unusual for me, I love food, have a healthy relationship with food and eat everything put in front of me but in the last week I can't think of meals without feeling ill. I can'
  7. So...this is Kristina. She is also a fully raw vegan. She was able to overcome her hyperglycemia, as well as migraines, fatigue, and constant nausea by switching to a fully raw diet. She has been vegan for 8 years. She started because a man stopped her in the store, who had been eating vegan for 18 years, and started telling her about the raw food diet. His initial advice after hours of discussing with her was to 'try eating raw for a few days, and see if it makes you feel better'. Quality
  8. Hey everyone. I'm suffering in misery and I'm not sure if it's just a regular sickness or if it's side effects of spiro. I saw my dermatologist who prescribed me spironalactone for hormonal acne. I began treatment on march 5th. I started with 25 mg once a day every morning and had no immediate side effects. I did notice I had to pee more than usual but nothing too bad. 2 weeks later on march 19 I upped my dosage to 50 mg. so one pill in the morning and one at night. The next day I had a sore thr
  9. Michigander

    Spironolactone 3 month update

    Hi Everyone!!! So three months ago almost I came on to this website, 1 week on spiro, really struggling with severe cystic acne all over and severe nausea. I have great news!! My pimples/cysts are GONE!!! I still have hyperpigmentation but oh my heck. Its been almost a year since i haven't had painful cysts all over my face! I take 50MG at night time every day. I still have mild nausea but nothing too bad. Keep with it even if you're struggling, I didn't see much progress until the last 2 wee
  10. I have been taking doxycycline for 8 days, see my experience log. It is already helping my skin, but I think it may be causing nausea. The symptom: I feel a mixture of gross unpleasantness and dull aching pain in my stomach. It is between my belly button and ribs, in the center and left of center, and toward the front. My abdomen is not tender. This nausea is accompanied by total lack of appetite. Onset and offset are very gradual - it creeps up over an hour, lingers for a few hours, then slo
  11. hi, i started spironolactone [50 mg, 2x a day], prescribed by my derm, for my hormal acne about 10 days ago. i got a little bit of an initial breakout [only whiteheads, none of those nasty cysts] that's actually already beginning to dry up. the acne on my back has seriously diminished. i like what spiro's doing for my skin. the problem is that starting last night, i started having debilitating nausea. i was woken up by nausea in the middle of the night and felt so bad i sat hunched over
  12. FruitOrSpearmint

    Spiro - nausea to the extreme

    Hi! I started taking Spiro for hormonal acne about ten days ago, starting at 25mg once a day, because I am pretty sensitive to medications and already have really low blood pressure. The plan was to increase to 50mg once a day, then 50mg 2x a day to reach an effective dose. I’m still just taking 25mg once a day. Well I’m already seeing an improvement, which is amazing because I have tried EVERYTHING for the last two years to combat my hormonal acne (my skin went nuts after having my Skyla IUD t
×